Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Vaginal discharge, itchy, yellowish dirt. What could be wrong?

Hi, I ve never utilized this site before but I hope it s legitimate. I am really concerned about my vaginal discharge and the constant itchy that concentrated in my clitoris but now it s just itchy in general. I ve been itchy for a week and today I decided to wear a skirt with no panties to let it breath, after I changed into pants and I went to the bathroom I realized that my vaginal discharge was crusty like dried dirt stuck to my skin, and a bit yellowish but no smell I ve never had this before, what s going on.
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
The site is legitimate, and thanks for writing to us.
You seem to be having a vaginal infection.
They could be of various types, ranging from bacterial to fungal to parasitic.
You need to seriously consult a Gynecologist to determine the cause and type of infection.
That is the only and most logical way ahead.
Take care.
Answered: Mon, 12 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor